Isometry groups of k-curvature homogeneous pseudo-Riemannian manifolds
Peter B. Gilkey and Stana Nikcevic
Contact the author: Please use for correspondence this email.
Submission date: 07. Jun. 2005
published in: Rendiconti del Circolo Matematico di Palermo / Supplemento, 79 (2006), p. 99-110
Keywords and phrases: k curvature homogeneous, isometry groups, homogeneous spaces
Download full preprint: PDF (207 kB), PS ziped (222 kB)
We study the isometry groups of a family of complete (p+2)-curvature homogeneous pseudo-Riemannian manifolds of neutral signature (3+2p,3+2p) which are 0-curvature modeled on an indecomposible symmetric space.